no sex drive
Oct 11, 2005
I have been positive since 1989 in the last year or so i have no sex drive and cannot get an erection. do you think that taking hiv meds can cause this to happenor would you think it is the testosteronepills i take or the symbyax itake that may cause this problem
Response from Dr. Henry
Sexual function difficulties are common in the general population and perhaps more common in HIV+ persons. The psychologic impact of being HIV+ likely is an important factor in many cases. HIV can cause some nerve dysfuntion is some cases. Low testosterone levels seem to be more common in males with HIV+ though that can usually be addressed with testosterone replacement. Symbyax has been reported to cause impotence which is a problem with many psychotropic drugs. It is unclear to be if any specific HIV drug is clearly linked to impotence. For challenging situations a referral to a sex therapist is often of help. Other medical problems (such as diabetes) can also contribute. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Enlarged Lymph Nodes After Sex With Sex Worker Worried I Have HIV
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
- Vaginal Discharge After Licking Anus Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.